# SDR QRE2008F00000

- Difficulty date: July 10, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N425WD
- Make and model: Cessna 425
- Aircraft serial: 4250130
- Engine: Pwa PT6A135
- System (JASC): 7603 · Power Lever
- Part: Rod End
- Part number: 3008787
- Condition: Binding
- Location: Throttle
- Part time: 653 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT MENTIONED UPON LENDING THE LT ENGINE NG DID NOT GO ALL THE WAY BACK TO IDLE SPEED, BUT STAYED AT 80 PERCENT.  UPON EXAMINATION OF THE FUEL CONTROL LINKAGE, IT WAS NOTED THAT THE FUEL CONTROL ARM WAS NOT RESTING ON THE IDLE STOP, BUT WAS UP ABOUT 1 INCH.  USING LIGHT HAND PRESSURE THE LINKAGE WAS PUSHED TO THE STOP.  THE FUEL CONTROL ARM AFT ROD END WAS FOUND TO BE BOUND AND CAUSING THE PROBLEM.  INSPECTION OF THE ROD END DISCLOSED NO OBVIOUS DEFECTS.  REPLACED ROD END WITH A NEW UNIT AND OPS SHOW NORMAL.  (K)
